# SDR AALA20161227005

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N972TW
- Make and model: Doug DC-9-83
- Aircraft serial: 53622
- Aircraft time: 49,410 hours, 24,322 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 60030431
- Part serial: BA61393
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 30,024 hours, 15,880 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERGENCY EXIT LIGHTS ARE INOPERATIVE.  REMOVED AND REPLACED BATTERY PACK IN COCKPIT IAW AMM 33-53-00.  OPERATIONAL CHECK GOOD.
